Acta Mathematica Hungarica

, Volume 82, Issue 4, pp 331–340

The Structure of a Class of K-contact Manifolds

  • J. L. Cabrerizo
  • L. M. Fernández
  • M. Fernández
  • Guo Zhen
Article

DOI: 10.1023/A:1006696410826

Cite this article as:
Cabrerizo, J.L., Fernández, L.M., Fernández, M. et al. Acta Mathematica Hungarica (1999) 82: 331. doi:10.1023/A:1006696410826

Abstract

In this paper we study a class of K-contact manifolds, namely φ-conformally flat K-contact manifolds and we show that a compact φ-conformally flat K-contact manifold with regular contact vector field is a principal S1-bundle over an almost Kaehler space of constant holomorphic sectional curvature.

Copyright information

© Kluwer Academic Publishers 1999

Authors and Affiliations

  • J. L. Cabrerizo
    • 1
  • L. M. Fernández
    • 1
  • M. Fernández
    • 1
  • Guo Zhen
    • 2
  1. 1.Departamento de Geometría y Topología Facultad de MatemáticasUniversidad de SevillaSevillaSpain
  2. 2.Department of MathematicsYunnan Normal UniversityKunmingPeople's Republic of China

Personalised recommendations